# SDR AU960423

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Circlip
- Condition: Failed
- Location: Ac,Eng Oil Dist
- Component: Lyc, VERNATHERM
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE OIL COOLER BYPASS VALVE (VERNATHERM) BODY CIRCLIP  BROKEN - ONE PIECE OF BROKEN CIRCLIP LODGED IN OIL PRESSURE RELIEF VALVE - SUSPECT CIRCLIP INCORRECTLY HEAT TREATED - RH ENGINE VERNATHERM SIMILARLY AFFECTED
